# SDR DALA2017053104522

- Difficulty date: May 30, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 31,909 hours, 17,553 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Check Valve
- Condition: Corroded
- Location: Waste Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT VAC WASTE TANK CHECK VALVES HAVE CORROSION ON INNER SURFACE. REMOVED AND REPLACED FWD AND AFT VACUUM WASTE TANK CHECK VALVE ASSY'S PER MM 38-32-36. NO DEFECTS NOTED.
